# SDR ASOA03491

- Difficulty date: October 6, 2003
- Submitted: October 22, 2003
- Operation: Air carrier
- Aircraft: N829AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7232
- System (JASC): 5240 · Service Doors
- Part: Seal
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HANGAR MAINTENANCE IN MCN, THE SERVICE DOOR SEAL PLATE WAS FOUND TO BE CORRODED BEYOND LIMTIS.  MAINTENANCE IS REMOVING AND REPLACING THE SERVICE DOOR SEAL PLATE IAW ASA EO 600-53-0052A.  (M)
